MathSciNet Relay Station
MathSciNet bibliographic data
MR2482996 (2009k:35120) 35K55 (35B65 76D03 76U05 86A05)
Constantin, Peter; Iyer, Gautam; Wu, Jiahong Global regularity for a modified critical dissipative quasi-geostrophic equation. Indiana Univ. Math. J. 57 (2008), no. 6, 2681–2692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement